# SDR AWXA9600662

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Charger
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2274 - FOUND EMERGENCY EXIT LIGHTS INOPERATIVE ROWS 19 TO 23.  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER ASSEMBLY.  OPERATIONS CHECK GOOD.  (M)
